# SDR WWMA9500086

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: J221P14
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LAS/SAN - FLT 7794 - THE AIRCRAFT DIVERTED TO LAX DUE TO A LARGE AMOUNT OF ENGINE OIL VISIBLE ON THE LEFT NACELLE AND WING.  AIRCRAFT LANDED WITHOUT INCIDENT AND UPON INVESTIGATION, MAINTENANCE FOUND A CUT ON THE AC GENERATOR STATOR O-RING.  THE O-RING WAS REPLACED AND THE AIRCRAFT RELEASED TO SERVICE.
